|Help Help low CD4
Oct 19, 2001
I tested hiv+ three months ago. My viral load is 9300 and CD4 is 200. Is it possible for the body to create CD4 naturally at this stage when taking medication? Will I have to take meds from now on?
| Response from Dr. Holodniy
You should be on an HIV med regimen now. You will see a very nice increase in CD4 count and decrease in viral load. Yes, your body will make new CD4 cells and your immune system will regain most of its competence.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Giving A Bj Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Genital Warts From Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.